He has asked me to enquire as to why he should be taking a drug to increase his heart rate when he
has a pacemaker to reduce it. Derek.
Please tell your friend to be very careful with this drug AMIODARONE! This drug stays in your system for quite some time! It is a very dangerous drug and can and will cause major lung problems in the plueral area of the lungs and takes some time and the correct pulmonologist to discover this problem. My father has recently passed away. one year ago he had a pacemaker put in and this past year almost to the day, they took the pacemaker out and replaced it with a pacemaker with defibulator. He was still on this drug at 400mg a day 200mg in the a.m. and 200mg in the p.m. The effects of this drug are no good especially for a long period of time. They gave him steroids inter venously, to no avail, the progression of the end and final stage of pulmonary disease was too far gone. My Father is now on the other side up in Heaven.
God Bless your friend and let him know to check this out as soon as possible, Have him question his physician with this knowledge that I just gave.